MAUDE Adverse Event Report: STRYKER INSTRUMENTS-KALAMAZOO 4.0MM EGG BUR; BUR, SURGICAL, GENERAL & PLASTIC SURGERY

STRYKER INSTRUMENTS-KALAMAZOO 4.0MM EGG BUR; BUR, SURGICAL, GENERAL & PLASTIC SURGERY
Catalog Number 1608002035
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 11/06/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A follow up report will be filed once the quality investigation is complete.Awaiting device return to manufacturer.
 
Event or Problem Description
It was reported that during a surgical procedure, two burs broke in the attachment.No further information was provided.
 
Additional Manufacturer Narrative
The reported event, for bur breakage, was not confirmed as the bur was not returned for evaluation.Without the bur, the root cause cannot be determined.
 
Event or Problem Description

Brand Name
4.0MM EGG BUR
Common Device Name
BUR, SURGICAL, GENERAL & PLASTIC SURGERY
Manufacturer (Section D)
STRYKER INSTRUMENTS-KALAMAZOO
4100 east milham avenue
kalamazoo MI 49001
MDR Report Key8314890
Report Number0001811755-2019-00497
Device Sequence Number11009389
Product Code GFF
UDI-Device Identifier04546540030580
UDI-Public04546540030580
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Risk Manager
Type of Report Initial,Followup
Report Date (Section B) 03/26/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/01/2023
Device Catalogue Number1608002035
Device Lot Number18180017
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 01/16/2019
Supplement Date Received by Manufacturer03/15/2019
Initial Report FDA Received Date02/07/2019
Supplement Report FDA Received Date03/26/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1